Stark parameter regularities of neutral helium lines within different spectral series
Article first published online: 14 NOV 2011
© 2011 The Authors Monthly Notices of the Royal Astronomical Society © 2011 RAS
Monthly Notices of the Royal Astronomical Society
Volume 419, Issue 1, pages 904–912, January 2012
How to Cite
Dojčinović, I. P., Tapalaga, I. and Purić, J. (2012), Stark parameter regularities of neutral helium lines within different spectral series. Monthly Notices of the Royal Astronomical Society, 419: 904–912. doi: 10.1111/j.1365-2966.2011.19772.x
- Issue published online: 13 DEC 2011
- Article first published online: 14 NOV 2011
- Accepted 2011 September 5. Received 2011 September 2; in original form 2011 July 22
Options for accessing this content:
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!